# SDR CA060227007

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT FLIGHT TESTING, THE ENGINE DID NOT RE-LIGHT FOLLOWING A COMMANDED INFLIGHT SHUT DOWN FOR RE-LIGHT TEST PURPOSES.  A DEAD STICK LANDING WAS ACCOMPLISHED.  THE FUEL CONTROL UNIT AND FLOW DIVIDER VALVE WERE SUBSEQUENTLY REPLACED.  P&WC WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
